DOI 10.1016/s0151-9638(07)89214-3
[Stevens-Johnson syndrome due to lymecycline].
Аннотация
BACKGROUND
Reports of severe drug-induced bullous reactions to tetracyclines are rare. A case of Stevens-Johnson syndrome in a patient treated with lymecycline is reported herein.
CASE REPORT: A 22 year-old woman with acne was referred for Stevens-Johnson syndrome occurring ten days after starting lymecycline. The patient was initially treated with high doses of corticosteroid. She presented with severe oral and vulvar erosions and erosive cutaneous lesions involving 5 to 7% of the body surface area. Erosive cutaneous lesions progressively extended to 20-30% of the body surface area for a 27-day period. Histological analysis of a skin biopsy showed epidermal necrolysis typical of toxic epidermal necrolysis. Epithelialization of mucosal and cutaneous lesions was achieved 34 days after lymecycline withdrawal.
CONCLUSION
Stevens-Johnson syndrome is an extremely rare reaction to lymecycline. The prolonged development of skin lesions seen here after lymecycline withdrawal despite the short half life of the drug is surprising. It could have been due to use of strong systemic corticosteroids, as described in certain other case reports.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.